MathSciNet Relay Station
MathSciNet bibliographic data
MR1992083 17B67 (51F15)
Gritsenko, V. A.; Nikulin, V. V. On the classification of Lorentzian Kac-Moody algebras. (Russian) Uspekhi Mat. Nauk 57 (2002), no. 5(347), 79--138; translation in Russian Math. Surveys 57 (2002), no. 5, 921–979
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement